# SDR DXTA2023050185110

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0321
- Aircraft time: 864 hours, 537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT OPEN OR CLOSE FROM OUTSIDE//CORRECTIVE ACTION//PERFORMED CABIN DOOR LUBE IAW TEXTRON 680A MM 12-20-40. OPENED AND CLOSED MAIN CABIN DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED.
